Equipartite and almost-equipartite gregarious 4-cycle systems

Billington, Elizabeth J. and Hoffman, D. G. (2008) Equipartite and almost-equipartite gregarious 4-cycle systems. Discrete Mathematics, 308 5-6: 696-714. doi:10.1016/j.disc.2007.07.056

Author Billington, Elizabeth J.
Hoffman, D. G.
Title Equipartite and almost-equipartite gregarious 4-cycle systems
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2008
Year available 2007
Sub-type Article (original research)
DOI 10.1016/j.disc.2007.07.056
Volume 308
Issue 5-6
Start page 696
End page 714
Total pages 19
Editor West, D. B.
Place of publication Netherlands
Publisher Elsevier
Collection year 2008
Language eng
Subject 230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Available online 28 August 2007 and published in journal 2008.

Document type: Journal Article
Sub-type: Article (original research)
Collection: 2008 Higher Education Research Data Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 31 Mar 2008, 11:06:38 EST by Marie Grove on behalf of School of Mathematics & Physics